Doctor insights on:
Bilirubin Level Hypothyroidism
My TSH levels are .29, My bilirubin is 1.4, and my iron is 187 My whole body all my joints ache. I have hypothyroidism and am taking levrothroxin 100?
Bilirubin is the potentially toxic product of heme metabolism. It is formed by breakdown of heme present in hemoglobin, myoglobin, cytochromes, catalase, peroxidase and tryptophan pyrrolase. Eighty percent of the daily bilirubin production comes from hemoglobin. It requires conversion to a water-soluble form before elimination from the body by ...Read more
26,f,non smoker+drinker,have hypothyroidism,had a CBC&CMP done. Everything was normal on both except my WBC was 4.4(L) and my Bilirubin,total was 1.4?
Being treated for hypothyroid after case of thyroiditis. TSH was 94+ at last check. Urine-protein, blood & bilirubin & creat 1.39. EGFR 45. Weight gain, blurry vision also. Ideas?
See doctor, now: You have a number of issues that need attention. A TSH of 94 warrants thyroid replacement treatment. A EGFR of 45 needs evaluation by a nephrologist. Your weight gain may be due to thyroid deficiency. Cannot comment on blurry vision without examining you. Please see your doctor at the earliest. ...Read more
67 yr-old with years of monthly blackouts, with a history of PVC's, adrenal insufficiency and hypothyroidism, looking for a definitive diagnosis.....?
There a several potential causes for the syncope in this lady. Of concern is that the episode on August 4th occurred without warning. This could be arrhythmic in origin. Although a Holter has been done the patient may need an Event Monitor and if this is negative an implantable monitor may be needed.
We need to make sure she has normal LV function by Echo etc as she does have a history of PVC's.
Vasodepressor syndrome needs to be also considered as she does have some features compatible with this. TTT would be reasonable.
Finally hypotension secondary to the endocrine problem needs to be considered. Perhaps she might need a vasoactive medication as she does have hypotension. ...Read more
I have hypothyroid and have recently noticed stretch marks on my body. Could my levels be to low?
I have symptoms of hypothyroidism but my levels are within normal range but at the low end. Can I have hypothyroidism?
Yes,Subclinical: 1st make sure all levels were looked at:tsh, t4, &t3! too many docs are omitting t3.This is the active hormone!i if you have the symptoms of hypothyroidism:dry skin, dry hair, cold intolerance, low metabolism, difficulty losing weight, obesity, constipation... It is quite possible you have subclinical hypothyroidism and need treatment (not synthroid, (thyroxine) it is the most over rx'd ineffective med made). ...Read more
I've gained 50 lbs and suffered many of the same symptoms as hypothyroidism yet tested twice and was told my levels were normal. What else is there?
I have just been diagnosed borderline hypothyroid , and my sugar levels drop below 70mg during the day. Are these linked? Why is my sugar levels low?
If no symptoms, it's actually within normal limits
if it's 5-6 hours after eating, and get shaky, nervous jittery, then can be earliest sign of pre-diabetes years from now. ...Read more
Med dose too high: Your thyroid replacement dose is too high. ...Read more
No - it would not be good for you because you cannot control the bio-magnetic bracelet each and every day.
By now you should not have hypothyroidism if the doctor is giving you enough thyroid medicine.
There are many changes that can help your energy level. Best idea would be to go to the local training facility.
Please let me know if this works out. ...Read more